MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN EL ICD VR; Implantable cardioverter defibrillator

BOSTON SCIENTIFIC CORPORATION DYNAGEN EL ICD VR; Implantable cardioverter defibrillator
Model Number D151
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded a code 1003, indicating the voltage was too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis showed the battery voltage recently began dropping in an irregular fashion.Device replacement was recommended.This icd was explanted, replaced with a different model and returned for analysis.No additional adverse patient effects were reported.

Brand Name
DYNAGEN EL ICD VR
Common Device Name
Implantable cardioverter defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50124122
Report Number2124215-2026-41579
Device Sequence Number10528036
Product Code LWS
UDI-Device Identifier00802526534300
UDI-Public(01)00802526534300(17)210417
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/17/2021
Device Model NumberD151
Device Catalogue NumberD151
Device Lot Number204452
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexMale